Aa
Aa
A
A
A
Close
Avatar universal

Skin problems

Cause of sudden onset of blotchy and itchy skin when in sunlight...
2 Responses
Sort by: Helpful Oldest Newest
2153625 tn?1336578881
Are you taking any medications? Some medications can have photosensitivity during the occurrence of the side effects. You need to consult a physician about your problem because maybe this is a symptom which has a deeper cause.
Helpful - 0
2205568 tn?1338869695
Sounds like the UV rays damage the skin. Sunscreen? Vitmain E can also protect the skin from UV rays (to some degree). So consider a moisturizer with vitamin E.
Helpful - 0
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions